MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 06407137190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The last calibration was performed on 27-sep-2023 and it was acceptable.The customer uses a 3rd party qc.Qc was performed and it was within range.The alarm trace showed multiple alarms including abnormal sample aspiration, sample short, and abnormal aspiration.It also showed one more abnormal aspiration (sample probe b) alarm.A general reagent issue can be ruled out because calibration and qc data were acceptable.The centrifugation time was 7 minutes and it seemed to be short.Based on the provided data, the root cause is suspected to be related to a pre-analytical issue.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's plasma sample tested with creatinine (creaj2) assay on a cobas 8000 c702 analyzer.Initial result: 18 mol/l.On 27-sep-2023 the physician questioned the result and the sample was then repeated.1st rerun result: 123 mol/l 2nd rerun result: 111 mol/l 3rd rerun result: 121 mol/l.An amended report with the correct result of 121 mol/l was reported to the physician.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded since calibration and qc data were acceptable.The alarm trace showed multiple alarms including abnormal sample aspiration, sample short, and abnormal aspiration alarms.An abnormal aspiration alarm was noted on the day of the event.The centrifugation time was 7 minutes which seemed short according to the tube manufacturer's recommendation.Based on the provided data and information, it was noticeable that there were abnormal aspiration alarms and centrifugation conditions that did not correspond with the tube manufacturer´s recommendations.The root cause was consistent with a pre-analytical issue.The customer was advised to follow the tube manufacturer's recommendation.The investigation did not identify a product problem.

Brand Name
CREJ2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17988070
Report Number1823260-2023-03392
Device Sequence Number7259911
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number06407137190
Device Lot Number70736001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown